MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff surgery the metal part from anchor broke down and was left inside the anchor.All parts were retrieved.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-1927psf-3 sutr anch, peek crkscrw ft, tri-play serial/batch number (b)(6) was received for evaluation.Functional testing was not performed because the device was received damaged.The visual evaluation found tip of the driver was broken off and it was found lodged on the peek screw.The evaluation of the screw noted damage on the threads as warped.No damage on the suture was observed.The most likely cause of the reported failure is improper misaligned insertion, prying, or leveraging the device during insertion.

Brand Name
SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20589780
Report Number1220246-2024-08375
Device Sequence Number15652785
Product Code MBI
UDI-Device Identifier00888867023642
UDI-Public(01)00888867023642(11)240226(17)290131(10)15212258
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K143745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Device Catalogue NumberAR-1927PSF-3
Device Lot Number15212258
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown